# SDR FDEA202006231320

- Difficulty date: June 23, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 92,824 hours, 36,566 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 65C2617614
- Condition: Dented
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCD FRAME AFT UPPER CLOSEOUT ANGLE DENTED.  REMOVED AND REPLACED DAMAGED CLOSEOUT ANGLE IAW SRM 51-40-02 AND IPC 52-32-12-05.
